# SDR ZW0A0112004

- Difficulty date: December 7, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N912TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49183
- Aircraft time: 56,003 hours, 29,090 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE TIE DOWN TRACK HAD CORROSION AT STA 1127 TO 1140, LBL 34 TO LBL 37.  INSTALLED NEW TRACK.
